Géométrie systolique des variétés de groupe fondamental 𝐙 2
Séminaire de théorie spectrale et géométrie, Tome 22 (2003-2004), pp. 25-52.
@article{TSG_2003-2004__22__25_0,
     author = {Babenko, Ivan K.},
     title = {G\'eom\'etrie systolique des vari\'et\'es de groupe fondamental $\mathbf {Z}^2$},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {25--52},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {22},
     year = {2003-2004},
     zbl = {1083.53042},
     mrnumber = {2136133},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2003-2004__22__25_0/}
}
TY  - JOUR
AU  - Babenko, Ivan K.
TI  - Géométrie systolique des variétés de groupe fondamental $\mathbf {Z}^2$
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2003-2004
DA  - 2003-2004///
SP  - 25
EP  - 52
VL  - 22
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_2003-2004__22__25_0/
UR  - https://zbmath.org/?q=an%3A1083.53042
UR  - https://www.ams.org/mathscinet-getitem?mr=2136133
LA  - fr
ID  - TSG_2003-2004__22__25_0
ER  - 
Babenko, Ivan K. Géométrie systolique des variétés de groupe fondamental $\mathbf {Z}^2$. Séminaire de théorie spectrale et géométrie, Tome 22 (2003-2004), pp. 25-52. http://www.numdam.org/item/TSG_2003-2004__22__25_0/

[1] I. Babenko, Asymptotic invariants of smooth manifolds, Russian Acad. Sci. Izv. Math., Vol. 41 ( 1993), pp. 1-38. | MR 1208148 | Zbl 0812.57022

[2] I. Babenko and M. Katz, Systolic freedom of orientable manifolds, Ann. scient. Éc. Norm. Sup., 4e série, T 31 ( 1998), pp. 787-809. | EuDML 82478 | Numdam | MR 1664222 | Zbl 0944.53019

[3] I. Babenko, M. Katz and A. Suciu, Volumes, middle-dimensional systoles, and Whitehead products, Math. Res. Lett., Vol 5, ( 1998), pp. 461-471. | MR 1653310 | Zbl 0933.53022

[4] I. Babenko, Forte souplesse intersystolique de variétés fermées et de polyèdres, Annales de l'Institut Fourier, Vol 52-5 ( 2002), pp. 1259-1284. | EuDML 116009 | Numdam | MR 1927080 | Zbl 1023.53025

[5] C. Bavard, Inégalité isopérimétrique pour la bouteille de Klein, Math. Annalen., Vol 274 ( 1986), pp. 439-441. | EuDML 164110 | MR 842624 | Zbl 0578.53032

[6] M. Berger, A l'ombre de Loewner, Ann. scient. Éc. Norm. Sup., T 5, ( 1972), pp. 241-260. | EuDML 81895 | Numdam | MR 309009 | Zbl 0237.53035

[7] M. Berger, Systoles et applications selon Gromov, exposé 771 Séminaire N. Bourbaki 1992/93 Astérisque, Vol 216 ( 1993), pp. 279-310. | EuDML 110172 | Numdam | MR 1246401 | Zbl 0789.53040

[8] M. Berger, Riemannian geometry during the second half of the twentieth century, Jahresber. Deutsch. Math.-Verein, Vol 100 ( 1998), pp. 45-208. | MR 1637246 | Zbl 0928.53001

[9] D.B.A. Epstein, The degree of a map, Proc. of London Math. Soc.Vol 16(3) ( 1966), pp. 369-383. | MR 192475 | Zbl 0148.43103

[10] I.I. Gordon, Classification of the mappings of closed surfaces into the projective plane. Doklady Akad. Nauk SSSR (N.S.) Vol 78 ( 1951), pp. 625-627. | MR 42701 | Zbl 0042.17501

[11] I.I. Gordon, Classification of the mappings of an n-dimensional complex into an n-dimensional real projective space. Izvestiya Akad. Nauk SSSR. Ser. Mat., Vol 16 ( 1952), pp. 113-146. | MR 47320 | Zbl 0046.16702

[12] M. Gromov, Systoles and intersystolic inequalities, (Actes de la table ronde de géométrie différentielle en l'honeur de Marcel Berger, Collection SMF n°l ( 1996), pp. 291-362. | MR 1427763 | Zbl 0877.53002

[13] M. Gromov, Fitting Riemannian manifolds, J. Diff. Geom., Vol 18, ( 1983), pp. 1-147. | MR 697984 | Zbl 0515.53037

[14] M. Gromov, Metricstructures for Riemannian and non-Riemannian spaces, Birkhâuser, 1999. | MR 1699320 | Zbl 0953.53002

[15] M. Katz and A. Suciu, Volume of Riemannian manifolds, geometrie inequalities, and homotopy theory, in Rothenberg Festschrift (M. Farber, W. Lueck, S. Weinberger, eds), Contemporary Mathematics, AMS, 1999. | MR 1705579 | Zbl 0967.53024

[16] C. Croke, M. Katz, Universal volume bounds in Riemannian manifolds, Surveys in Differential Geometry, Vol VIII ( 2003), pp. 109-137. | MR 2039987 | Zbl 1051.53026

[17] P. Olum, Mapping of manifolds and the notion of degree, Annals of Math., Vol 58(2) ( 1953), pp. 458-480. | MR 58212 | Zbl 0052.19901

[18] L.S. Pontrryagin, Foundations of'combinatorial Topology, Graylock Press, 1952. | Zbl 0049.39901

[19] M.M. Postnikov, Lectures on algebraic topology. Homotopy theory ofcell complexes. "Nauka", Moscow, 1985. | MR 792301 | Zbl 0578.55001

[20] Pm. Pu, Some inequalities in certain non-orientable Riemannian manifolds, Pacific J. of Math., Vol 2 ( 1952), pp. 55-71. | MR 48886

[21] E.H. Spanier, Algebraic topology, McGraw-Hill Book Company, 1966. | MR 210112 | Zbl 0145.43303

[22] A.H. Wright, Monotone Mappings and Degree One Mappings Between PL-Manifolds, Geometrie Topology, Proc. Conf. Parc City, Utah, 1974, Lecture Notes in Math., Vol 438, Springer-Verlag, Berlin ( 1975), pp. 441-459. | MR 394690 | Zbl 0309.55006